Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrections to: “A Murnaghan–Nakayama rule for values of unipotent characters in classical groups”
HTML articles powered by AMS MathViewer

by Frank Lübeck and Gunter Malle
Represent. Theory 21 (2017), 1-3
Published electronically: February 27, 2017

Original Article: Represent. Theory 20 (2016), 139-161.


We settle a missing case in the proof of one of the main applications of our results in [Frank Lübeck and Gunter Malle, A Murnaghan–Nakayama rule for values of unipotent characters in classical groups, Represent. Theory 20 (2016), 139–161, MR 3466537].
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C20, 20C33
  • Retrieve articles in all journals with MSC (2010): 20C20, 20C33
Bibliographic Information
  • Frank Lübeck
  • Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen, Pontdriesch 14/16, 52062 Aachen, Germany.
  • MR Author ID: 362381
  • Email:
  • Gunter Malle
  • Affiliation: FB Mathematik, TU Kaiserslautern, Postfach 3049, 67653 Kaiserslautern, Germany.
  • MR Author ID: 225462
  • Email:
  • Received by editor(s): October 25, 2016
  • Published electronically: February 27, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Represent. Theory 21 (2017), 1-3
  • MSC (2010): Primary 20C20; Secondary 20C33
  • DOI:
  • MathSciNet review: 3614027